# SDR CA980608007

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F84774
- Condition: Damage
- Location: Propeller
- Part time: 428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. STONE DAMAGE WAS FOUND ON THE BLADE. THE BLADE WAS REPAIRED AND ANODIZED.
